# SDR DHL2001748002

- Difficulty date: August 26, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 3110 · Instrument Panel
- Part: Switch
- Part number: B070710025
- Part serial: 0004257
- Condition: Malfunctioned
- Location: Mach Overspeed
- Stage of operation: CR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT (DISCREPANCY)-------- MACH OVERSPEED ACTUATED AT .84 MACH AT 278 KNOTS AT 37000.1) ONT/S FOUND 300 FEET PER MINUTE LEAK ON AUX STATIC SYS, OUT OF LIMITS PER B-727 M.M. 34-11-00.2)FOUND CRACKED TEE-FITTING ON AUX STATIC LINE AT E AND E COMPARTMENT AND LEAK CHECKED GOOD ON AUX STATIC SYSTEM PER B-727 M.M. 34-11-0.3) NR 2 MACH WARNING SYS OPS CHECK GOOD PER B-727-200 AFM DOC  D6-8728, STC ST00116SE " ALTAIR HOLDINGS, LTD, MAXIMUM AIRSPEED LIMITATIONS TABLE 1,4) REPLACED NR 3 OVERSPEED WARNING SWITCH OPERATIONAL CHECK OF WARNING SWITCH GOOD.-I.A.W. B-727-200 AFM DOR # D6-8788 STC ST0016SE LIMITATIONS TABLE 1 DWG 4502 REV. B. I.A.W. B-727 M.M. 34-18-0.
